# SDR UPS203055

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 868
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON THE UPPER SKIN OF THE FUEL CELL AT STATION 868 - 870, LBL 67 - 65 AND WL 190.  MAINTENANCE REMOVED THE CORROSION FROM THE CENTER TANK SKIN, BLENDED AREA, INSTALLED FILLER WASHERS IAW SRM 51-10-2, 51-20-151 AND UPS EO 727-57-1351.
